Tokyo Journal of Mathematics
- Tokyo J. Math.
- Volume 30, Number 1 (2007), 223-238.
The Non-vanishing Cohomology of Orlik-Solomon Algebras
The cohomology of the complement of hyperplanes with coefficients in the rank one local system associated to a generic weight vanishes except in the highest dimension. In this paper, we construct matroids or arrangements admitting weights for which the Orlik-Solomon algebra has non-vanishing cohomology, using decomposable relations arising from Latin hypercubes.
Tokyo J. Math., Volume 30, Number 1 (2007), 223-238.
First available in Project Euclid: 20 July 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 52C35: Arrangements of points, flats, hyperplanes [See also 32S22]
Secondary: 32S22: Relations with arrangements of hyperplanes [See also 52C35] 14F99: None of the above, but in this section
KAWAHARA, Yukihito. The Non-vanishing Cohomology of Orlik-Solomon Algebras. Tokyo J. Math. 30 (2007), no. 1, 223--238. doi:10.3836/tjm/1184963658. https://projecteuclid.org/euclid.tjm/1184963658